# SDR AWXA9900217

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY .625 INCH CRACK ON THE R2 DOOR CUTOUT, UPPER HINGE EXTENDING FROM UPPER CUTOUT FORWARD.  CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PART IAW SRM 53-30-3, FIGURE 21A.
